MathSciNet Relay Station
MathSciNet bibliographic data
MR2552236 (2010k:11007) 11A55 (11D09 11Y50)
Matthews, Keith; Robertson, John; White, Jim Midpoint criteria for solving Pell's equation using the nearest square continued fraction. Math. Comp. 79 (2010), no. 269, 485–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement